# SDR AALA20060672

- Difficulty date: September 9, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 125334D1
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - YUL TO DFW  - RIGHT WING FUEL IMBALANCE OF 500 POUNDS PER .5 HOUR DURING FLIGHT.  LANDED STL WITHOUT INCIDENT.  REPLACED FUEL FEED CROSSFEED VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
